New limiting distributions of maxima of independent random variables.
Portugaliae mathematica, Tome 60 (2003) no. 4, pp. 379-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2003__60_4_50865,
author = {Gra\c{c}a Temido, M.},
title = {New limiting distributions of maxima of independent random variables.},
journal = {Portugaliae mathematica},
pages = {379--388},
year = {2003},
volume = {60},
number = {4},
zbl = {1042.60032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2003__60_4_50865/}
}
Graça Temido, M. New limiting distributions of maxima of independent random variables.. Portugaliae mathematica, Tome 60 (2003) no. 4, pp. 379-388. http://geodesic.mathdoc.fr/item/PORMA_2003__60_4_50865/